|mixing the vitamins
Aug 8, 2000
Dear doctor ,Im going for holiday for 4 days ,Im taking my tablets with me .but I put the amount of drugs I need in a bottle ..all in one bottle .I mean I mix the drugs ,some vitamins ,N_cystine ,vitamin c ,,I mix them all in one bottle . does mixing the drugs in one bottle will alter the effect of each drug ,does the drug interact with each other in the bottle ? is it safe to use them after I mix them in one bottle ?please let me know ? Im leaving for holiday soon ,thanks
Response from Dr. Dieterich
If what you mean is putting the tablets into one pill bottle alter their makeup, no it does not. If you are mixing them with a liquid altogether that would likely change things quite a bit. As long as the pills are cool and dry they should be OK. Have a good trip! Douglas T. Dieterich, M.D.
A Real Solution for Facial Wasting
- Does Burning Penis Mean I Have Hiv?
- Does Painful Ejaculation Mean I Have Hiv?
- Does Rash Mean I Have Hiv?
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.